Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 261, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 8:00 PM CDT for Allen County, Woodson County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2014, 8:00 PM CDT (01:00 UTC)
- Expired
- Oct 1, 2014, 8:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 124 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS53 KICT 020100
SVRICT
KSC001-207-020130-
/O.NEW.KICT.SV.W.0261.141002T0100Z-141002T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 830 PM CDT
* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF LE ROY...AND MOVING EAST AT 35 MPH. THIS WARNING REPLACES THE
PREVIOUS WARNING IN EFFECT FOR WOODSON COUNTY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529
TIME...MOT...LOC 0059Z 260DEG 32KT 3802 9571
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
967
WWUS53 KICT 020111
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT WED OCT 1 2014
KSC001-207-020130-
/O.CON.KICT.SV.W.0261.000000T0000Z-141002T0130Z/
ALLEN KS-WOODSON KS-
811 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WOODSON AND NORTHWESTERN ALLEN COUNTIES UNTIL 830 PM CDT...
AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEOSHO
FALLS...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529
TIME...MOT...LOC 0112Z 272DEG 23KT 3801 9561
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT612 WWUS53 KICT 020127 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 827 PM CDT WED OCT 1 2014 KSC001-207-020137- /O.EXP.KICT.SV.W.0261.000000T0000Z-141002T0130Z/ ALLEN KS-WOODSON KS- 827 PM CDT WED OCT 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WOODSON AND NORTHWESTERN ALLEN COUNTIES WILL EXPIRE AT 830 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3791 9584 3805 9586 3804 9530 3802 9529 TIME...MOT...LOC 0127Z 270DEG 26KT 3801 9546 $$ BILLINGS WRIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:34 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Oct 1, 6:34 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 634 PM CDT WED OCT 1 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY. WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION... LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR. THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR SOUTHEAST KS EARLY THURSDAY EVE. COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY. JMC .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 634 PM CDT WED OCT 1 2014 SCATTERED STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY EAST OF I-135 THIS EVENING...WITH GREATEST POTENTIAL TO AFFECT THE KSLN AND KCNU TERMINALS. THE NEARLY STATIONARY SURFACE FRONT WILL BEGIN TO MOVE EAST ACROSS THE AREA LATE TONIGHT WITH AN AREA OF POST-FRONTAL SHOWERS/EMBEDDED STORMS EXPECTED THAT WILL AFFECT AREAS ALONG AND WEST OF I-135. MVFR CIGS ARE EXPECTED TO PREVAIL THURSDAY MORNING BEHIND THE FRONT AS WELL. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 73 48 67 / 40 50 10 0 HUTCHINSON 62 71 46 67 / 40 40 10 10 NEWTON 63 72 47 66 / 50 50 10 10 ELDORADO 64 74 48 67 / 60 60 10 10 WINFIELD-KWLD 66 75 49 68 / 60 50 10 0 RUSSELL 55 67 43 64 / 60 50 10 10 GREAT BEND 56 67 44 65 / 50 40 10 10 SALINA 61 69 46 63 / 70 60 10 10 MCPHERSON 61 70 46 64 / 50 50 10 10 COFFEYVILLE 68 80 51 69 / 80 80 30 0 CHANUTE 67 78 50 66 / 80 80 30 10 IOLA 67 77 50 65 / 70 80 30 10 PARSONS-KPPF 67 79 50 67 / 80 80 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 1, 7:58 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 758 PM CDT WED OCT 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-030100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 758 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT THE FLINT HILLS AND SOUTHEAST KANSAS INTO THE LATE EVENING. SOME OF THE STORMS COULD STILL CONTAIN DAMAGING WINDS TO 70 MPH...VERY LARGE HAIL TO NEAR 2 INCHES IN DIAMETER AND FUNNEL CLOUDS OR A BRIEF TORNADO. ADDITIONAL STORMS MAY ALSO DEVELOP FURTHER TO THE WEST LATE THIS EVENING...AND COULD BE STRONG TO LOCALLY SEVERE...CAPABLE OF HALF DOLLAR SIZE HAIL AND DAMAGING WINDS TO 60 MPH. OTHERWISE THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH ACROSS THE ENTIRE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED INTO THE LATE EVENING MAINLY ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS. SPOTTERS MAY ALSO BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Oct 1, 6:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 10 NW EUREKA 37.92N 96.42W
10/01/2014 E0.75 INCH GREENWOOD KS TRAINED SPOTTER
&&
RBLLocal storm report, Oct 1, 7:14 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FUNNEL CLOUD 3 N LIBERTY 37.20N 95.60W
10/01/2014 MONTGOMERY KS TRAINED SPOTTER
WE HAVE RECEIVED MULTIPLE REPORTS OF FUNNEL CLOUDS WITH
THE STORM IN EASTERN MONTGOMERY COUNTY.
&&
RBLSpecial weather statement, Oct 1, 7:14 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 1 2014
KSZ099-100-020045-
LABETTE-MONTGOMERY-
714 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 745 PM CDT
* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A THUNDERSTORM NEAR CHERRYVALE...OR 12 MILES NORTH OF
COFFEYVILLE...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM HAS HAD
FUNNEL CLOUDS REPORTED WITH IT.
* LOCATIONS IMPACTED INCLUDE...
CHERRYVALE...MOUND VALLEY...ALTAMONT...PARSONS TRI CITY AIRPORT AND
DENNIS.
&&
LAT...LON 3729 9571 3739 9538 3738 9534 3718 9524
3709 9560
TIME...MOT...LOC 0014Z 241DEG 25KT 3722 9555
BILLINGS WRIGHTLocal storm report, Oct 1, 7:21 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL HAMILTON 37.98N 96.16W
10/01/2014 E0.75 INCH GREENWOOD KS PUBLIC
&&
RBLSpecial weather statement, Oct 1, 7:35 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT WED OCT 1 2014
KSZ100-020100-
LABETTE-
735 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 13 MILES
SOUTHWEST OF PARSONS...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...MOUND VALLEY...ALTAMONT AND LABETTE.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3718 9507 3714 9552 3732 9552 3733 9551
3739 9516 3739 9510 3738 9509 3719 9506
TIME...MOT...LOC 0034Z 261DEG 22KT 3724 9545
BILLINGS WRIGHTLocal storm report, Oct 1, 7:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 6 ENE CHERRYVALE 37.30N 95.45W
10/01/2014 E0.75 INCH LABETTE KS LAW ENFORCEMENT
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:14 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Oct 1, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 38 min |
| Oct 1, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 51 min |
| Oct 1, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Oct 1, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Oct 1, 8:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Oct 2, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 39 min |
| Oct 2, 1:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Oct 2, 2:08 AM CDT | Special Weather Statement | ICT | Montgomery | 52 min |
| Oct 2, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Oct 2, 4:44 AM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Oct 2, 7:43 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 47 min |
| Oct 2, 7:47 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Oct 2, 8:11 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Oct 2, 8:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 47 min |
| Oct 2, 8:30 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| Oct 2, 8:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| Oct 2, 8:46 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 29 min |
| Oct 2, 8:53 AM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Oct 2, 9:04 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Oct 2, 9:15 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 16 min |
| Oct 2, 9:28 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Oct 2, 10:06 AM CDT | Special Weather Statement | ICT | Neosho | 24 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.